X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
concavity (268) 268
mathematics (109) 109
analysis (90) 90
mathematics, applied (84) 84
economics (69) 69
convexity (63) 63
studies (59) 59
mathematical analysis (55) 55
economic theory (39) 39
economic models (33) 33
mathematics, general (32) 32
optimization (32) 32
inequalities (31) 31
models (30) 30
research (28) 28
mathematical models (27) 27
economics / management science (25) 25
operations research & management science (25) 25
entropy (24) 24
statistics & probability (24) 24
index medicus (23) 23
mathematical functions (23) 23
social sciences, mathematical methods (22) 22
utility functions (21) 21
curvature (20) 20
log-concavity (20) 20
risk aversion (20) 20
physics (18) 18
inequality (17) 17
stability (16) 16
applications of mathematics (15) 15
computer science (15) 15
information (15) 15
microeconomics (15) 15
model (15) 15
nonlinearity (15) 15
quantum physics (15) 15
algorithms (14) 14
cost functions (14) 14
econometrics (14) 14
mathematical physics (14) 14
physics, mathematical (14) 14
theoretical, mathematical and computational physics (14) 14
usage (14) 14
applied mathematics (13) 13
operations research/decision theory (13) 13
theorems (13) 13
evolution (12) 12
existence (12) 12
humans (12) 12
management (12) 12
monotonicity (12) 12
partial differential equations (12) 12
risk (12) 12
statistics (12) 12
efficiency (11) 11
equilibrium (11) 11
multidisciplinary sciences (11) 11
operators (11) 11
probability (11) 11
random variables (11) 11
boundary value problems (10) 10
economics general (10) 10
expected utility (10) 10
flexible functional forms (10) 10
geometry (10) 10
mathematics, interdisciplinary applications (10) 10
uncertainty (10) 10
blow-up (9) 9
calculus of variations and optimal control; optimization (9) 9
convergence (9) 9
difference and functional equations (9) 9
methods (9) 9
ordinary differential equations (9) 9
production functions (9) 9
risk aversion preference (9) 9
approximation (8) 8
behavior (8) 8
choice (8) 8
diffusion (8) 8
functional analysis (8) 8
male (8) 8
matrices (8) 8
morphology (8) 8
regularity (8) 8
technology (8) 8
texts (8) 8
uniqueness (8) 8
animals (7) 7
capacity (7) 7
decision-making (7) 7
differential equations (7) 7
energy (7) 7
equality (7) 7
estimators (7) 7
generalized concavity (7) 7
global existence (7) 7
instability (7) 7
operations research (7) 7
physics, multidisciplinary (7) 7
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Theoretical Chemistry Accounts, ISSN 1432-881X, 9/2016, Volume 135, Issue 9, pp. 1 - 8
Journal Article
Wuli Huaxue Xuebao/ Acta Physico - Chimica Sinica, ISSN 1000-6818, 03/2018, Volume 34, Issue 6, pp. 699 - 707
In view of its use as reactivity theory, Conceptual Density Functional Theory (DFT), introduced by Parr et al., has mainly concentrated up to now on the E = E... 
Analogy with thermodynamics | Response kernels | Conceptual DFT | Stability-concavity/convexity | LINEAR-RESPONSE | SOFTNESS | CHEMISTRY, PHYSICAL | CHEMICAL-REACTIVITY INDEXES | AROMATICITY | CHEMISTRY | SYSTEMS | ATOMS | LOCAL HARDNESS | ELECTRONIC MATTER | FUKUI FUNCTION
Journal Article
Journal of Fixed Point Theory and Applications, ISSN 1661-7738, 9/2018, Volume 20, Issue 3, pp. 1 - 11
We study the stability of functional equations in quasi-Banach spaces where the quasi-norm is not assumed to be a p-norm. To overcome the modulus of concavity... 
Mathematical Methods in Physics | Primary 39B82 | 47H10 | functional equation | Analysis | Secondary 39B52 | Mathematics, general | Mathematics | Quasi-Banach | stability | MATHEMATICS | MATHEMATICS, APPLIED | Resveratrol
Journal Article
European Journal of Operational Research, ISSN 0377-2217, 2011, Volume 210, Issue 2, pp. 326 - 335
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 01/2013, Volume 264, Issue 2, pp. 570 - 604
In this paper we define an addition operation on the class of quasi-concave functions. While the new operation is similar to the well-known sup-convolution, it... 
Log-concavity | Mixed volumes | Brunn–Minkowski | Alexandrov–Fenchel | Mixed integrals | Quasi-concavity | Rescaling | Alexandrov-Fenchel | Brunn-Minkowski | MATHEMATICS
Journal Article
Results in Mathematics, ISSN 1422-6383, 9/2017, Volume 72, Issue 1, pp. 703 - 714
In this paper, some Turán-type inequalities for Mittag–Leffler functions are considered. The method is based on proving monotonicity for special ratio of... 
33E12 | Lazarević-type inequalities | Wilker-type inequalities | Turán-type inequalities | Mathematics, general | Mathematics | 26D07 | Mittag–Leffler functions | MATHEMATICS | MATHEMATICS, APPLIED | Mittag-Leffler functions | LOG-CONCAVITY | Lazarevic-type inequalities | CONVEXITY | TURAN TYPE | Turan-type inequalities | HYPERGEOMETRIC-FUNCTIONS | Resveratrol
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, 11/2018, Volume 51, Issue 48, p. 483001
Given two density matrices rho and sigma, there are a number of different expressions that reduce to the alpha-Renyi relative entropy of rho with respect to... 
data processing inequality | entropy | matrix analysis | convexity | CAPACITY | CONCAVITY | PHYSICS, MULTIDISCIPLINARY | MATRIX TRACE | INFORMATION | STRONG SUBADDITIVITY | PHYSICS, MATHEMATICAL | RELATIVE ENTROPY | ENTROPY INEQUALITIES | TRACE FUNCTIONS | THEOREMS
Journal Article
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 02/2019, Volume 179, pp. 1 - 14
In this paper, we prove the concavity of -entropy power of probability densities solving the -heat equation on closed Riemannian manifold with nonnegative... 
Nash inequality | [formula omitted]-heat equation | Logarithmic Sobolev inequality | Concavity | Entropy power inequality | p-heat equation | MATHEMATICS | MATHEMATICS, APPLIED | PROOF | FORMULAS | Thermodynamics | Nonlinear equations | Riemann manifold | Vector space | Entropy | Curvature
Journal Article
Econometric Reviews, ISSN 0747-4938, 02/2015, Volume 34, Issue 1-2, pp. 198 - 227
Journal Article
Integral Transforms and Special Functions, ISSN 1065-2469, 11/2018, Volume 29, Issue 11, pp. 875 - 892
In this paper we prove some monotonicity, log-convexity and log-concavity properties for the Volterra and incomplete Volterra functions. Moreover, as... 
33B15 | log-convex functions | 26A51 | 11M35 | incomplete Volterra function | Turán type inequalities | completely monotonic | Volterra function | functional inequalities | 33D05 | MATHEMATICS | Turan type inequalities | MATHEMATICS, APPLIED | Lower bounds | Convexity | Concavity | Inequalities | Mathematics - Classical Analysis and ODEs
Journal Article
Journal of Productivity Analysis, ISSN 0895-562X, 4/2016, Volume 45, Issue 2, pp. 121 - 130
Journal Article
Empirical Economics, ISSN 0377-7332, 12/2014, Volume 47, Issue 4, pp. 1411 - 1440
Journal Article
Energy Journal, ISSN 0195-6574, 2016, Volume 37, Issue 2, pp. 181 - 199
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 6/2018, Volume 57, Issue 3, pp. 1 - 39
A prominent model for transportation networks is branched transport, which seeks the optimal transportation scheme to move material from a given initial to a... 
90B10 | Systems Theory, Control | Calculus of Variations and Optimal Control; Optimization | Analysis | Theoretical, Mathematical and Computational Physics | Mathematics | 49Q10 | 49Q20 | MATHEMATICS | MATHEMATICS, APPLIED | FLAT CHAINS | REGULARITY | DISTANCES | PATHS | NETWORKS | IRRIGATION PATTERNS | MICROPATTERNS
Journal Article
ESAIM - Control, Optimisation and Calculus of Variations, ISSN 1292-8119, 07/2012, Volume 18, Issue 3, pp. 693 - 711
Motivated by a long-standing conjecture of Polya and Szego about the Newtonian capacity of convex bodies, we discuss the role of concavity inequalities in... 
Shape derivatives | Convex bodies | Capacity | Concavity inequalities | Optimization | MATHEMATICS, APPLIED | BRUNN-MINKOWSKI INEQUALITY | AREA | MINIMIZATION | optimization | CALCULUS | POLYA | concavity inequalities | shape derivatives | AUTOMATION & CONTROL SYSTEMS | capacity | Studies | Mathematical problems | Mathematical models | Mathematics | Numerical analysis
Journal Article
Advances in Mathematics, ISSN 0001-8708, 2005, Volume 194, Issue 1, pp. 105 - 140
Recently, several inequalities of Brunn–Minkowski type have been proved for well-known functionals in the Calculus of Variations, e.g. the first eigenvalue of... 
Convex body | Minkowski problem | Elliptic partial differential equations | Brunn–Minkowski inequality | Variational functionals | Brunn-Minkowski inequality | MATHEMATICS | CAPACITY | CONVEX-BODIES | CONCAVITY | elliptic partial differential equations | ELLIPTIC-EQUATIONS | convex body | variational functionals
Journal Article
Advances in Difference Equations, ISSN 1687-1847, 12/2019, Volume 2019, Issue 1, pp. 1 - 14
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.